# SDR SWAA063937

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 63,731 hours, 59,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6565972
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FLOOR BRACKET LOOSE.  REMOVED AND REPLACED GIRT BAR FLOOR BRACKET PER MM.
